Greener Journal of Science, Engineering and Technological Research

Excellence and Timeliness


Choose Language

Zhou and Guo

Greener Journal of Science, Engineering and Technological Research Vol. 7 (2), pp. 021-024, May 2017.

ISSN: 2276-7835

Research Paper

Manuscript Number: 052117066




New Solutions to Solve Two Conjectures


*1Zhou Mi, 2Guo Yuan


1Suqian Economy and Trade Vocational School.

2QiGo Electromechanical Go.,Ltd of Fujian.


Based on digital black hole findings, this paper provided a new method for investigating the twin prime number issue. That is, writing down the prime numbers in sequence, counting the number of the prime numbers, the number of the twin prime numbers and the sum of these two numbers from the given numeric string respectively. After iteration repeatedly, the finally result will certainly fall into the black hole of either 000 or 202, testifying that there are infinite numbers of twin prime numbers. This new special method deals with the problem of twin prime numbers easily and effectively with potential application for digital media security. 


Keywords: Mathematical Twin Black Holes, Kaprekar Numbers, Digital Storage.

Post-review Rundown

View/get involved, click [Post-Review Page]


[1] Zhang, Yitang (2014). "Bounded gaps between primes". Annals of Mathematics 179 (3): 1121–1174. doi:10.4007/annals.2014.179.3.7. MR           3171761.


[2]  Moh T.T, “Zhang, Yitang’s life at Purdue” (Jan.          1985-Dec, 1991), Mathematics Department, Purdue University, Prime time, Insight, the        Science College of Purdue University.


[3]  D. A. Goldston, Y. Motohashi, J. Pintz, C. Y. Yıldırım, “Small gaps between primes exist”, Proc. Japan Acad. Ser. A Math. Sci. 82, no. 4 (2006), 6165.


[4]  Albrecht, Bob & Firedrake, George (2011)     “mathematical Black Holes”, free ebook, Creative Commons Attribution.


[5]  Jones Emy, The Kaprekar Routine, July 2008,           Master of Arts Thesis for Teaching with a Middle Level Specialization in the Department      of Mathematics.


[6]  Siegel Murray H. (2005). “Subtractive Black   Holes And Black Loops” Texas College Mathematics Journal Volume 2, Number 1,   Pages 1-9, August 17, 2005


[7]  Wiegers Brandy, (2011) Berkeley Math Circle, April 26, 2011,


[8]  Kaprekar DR (1980). "On Kaprekar Numbers". Journal of Recreational Mathematics 13 (2): 81            –82.


[9]  McKee, Maggie (14 May 2013). "First proof that        infinitely many prime numbers come in pairs".     Nature. doi:10.1038/nature.2013.12989. ISSN          0028-0836.


[10] Tao, Terence (June 4, 2013). "Polymath proposal:    bounded gaps between primes", Polymath          Proposals.


[11] Brindley D.L, "Filling in a digital black hole", The Observer on Sunday 25 January 2009, from the British Library.

Call for Papers/Books/Thesis

Call for Scholarly Articles

Authors from around the world are invited to send scholary articles that suits the scope of this journal. The journal is currently open to submissions and will process and publish articles monthly in two yearly issues.

The journal is centered on quality and goes about its processes in a very timely fashion. Seasoned editors/reviewers will be consulted to review each article(s), profer quality evaluations and polish the articles with expertise before publication.

Simply send your article(s) as an e-mail attachment to or

Call for Books

You are also invited to submit your books for online or print publication. We publish books related to all academic subject areas.    Submit as an e-mail attachment to

Call for Thesis



Login Form

Other Journals